# SDR GTIA2021072235884

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 52,774 hours, 24,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLES REQUIRE SERVICE L1, L2-SERVICE L1 AND L2 DOOR ASSIST BOTTLE PER AMM 52-10-00 LEAJ CHECK GOOD.
